Computing Loss Probabilities in Discrete-Time Queues
Frank N. Gouweleeuw, Henk C. Tijms
Operations Research · 1998 · Volume 46 · Issue 1
Abstract
Discrete-time queueing systems are frequently encountered in telecommunication networks. These systems usually involve finite buffers. The purpose of this paper is to present a generally applicable method to compute the loss probability in discrete-time finite-buffer queues by using only the state probabilities in the corresponding infinite-buffer queue.
Keywords
Queues, approximations, loss probability in discrete-time
Enable JavaScript for citation tools and additional paper interactions.